# SDR DALA2017020100912

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,503 hours, 16,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 642-648
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN AT BS 642, 645, AND 648,  BETWEEN STRINGERS 17 AND 18L AND BS 649 BETWEEN STRINGERS 18 AND 19L.  REPAIRED IAW SRM 53-00-01 REPAIR 3 FIG 201.
